33 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik 1
zu den Filteroptionen33 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik
1
Algebraic K-Theory of generalized free products, part 1
In: The Annals of Mathematics (2), Jg. 108 H. 2, S. 135-2041978Algebraic K-Theory of generalized free products, part 2
In: Annals of Mathematics, Jg. 108 H. 2, S. 205-2561978Algebraic K-theory of spaces: a manifold approach
In: Current trends in algebraic topology, Jg. vol. 1, S. 141-1841982Algebraic K-theory of topological spaces. I
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 1, S. 35-601978An un-delooped version of algebraic K-theory
In: Journal of Pure and Applied Algebra, Jg. 79 H. 3, S. 255-2701992The "fundamental theorem" for the algebraic K-theory of spaces. I
In: Journal of Pure and Applied Algebra, Jg. 160 H. 1, S. 21-522001The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution
In: Journal of Pure and Applied Algebra, Jg. 167 H. 1, S. 53-822002Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I
In: Inventiones Mathematicae, Jg. 3 H. 4, S. 308-3331967Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II
In: Inventiones Mathematicae, Jg. 4 H. 2, S. 87-1171967MacLane homology and topological Hochschild homology
In: Journal of Pure and Applied Algebra, Jg. 82 H. 1, S. 81-981992MacLane homology and topological Hochschild homology
In: Mathematische Annalen, Jg. 303 H. 1, S. 149-1641995